# SDR ASAA2023110846126

- Difficulty date: November 8, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 5,419 hours, 1,578 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #2 ENGINE IS GENERATING ALERTS FOR PS3 OUT OF RANGE, PS3 PRESSURE DISAGREE FAULT, P3B OUT OF RANGE, P3B PRESSURE DISAGREE FAULT, OR P3B VS PS3 PRESSURE DISAGREE FAULT. (TASK CARD 73-ASA-01)(#PRI 1) CNR # 20231108022ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. (RESOLVED ON W/O: 1974685 TASKCARD: N/R-00001 ) ACCOMPLISHED TASK CARD 73-ASA-01 FOR #2 ENG BLOWOUT. OPS CHECK GOOD. THIS CLEARS TSR715226. SEAMC DAVE NOTIFIED.
